# SDR DALA1127250193

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 62,611 hours, 9,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT 25FG IS INOPERATIVE.  MX REPLACED THE BULBS AND SOCKET ASSY BUT NO HELP.  FWD IAW MEL 33-51-03A.
